# SDR DALA13000813270

- Difficulty date: January 1, 2013
- Submitted: January 12, 2013
- Operation: Air carrier
- Aircraft: N370NW
- Make and model: Airbus A320-212
- Aircraft serial: 1037
- Aircraft time: 40,749 hours, 18,309 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND AFT LT EPSU WITH BATTERY FAULT LIGHT AT AFT LEFT.  MX REPLACED AFT LEFT EPSU AND FUNCTIONAL CHECK WAS NORMAL.
